Strong convergence theorems for a common zero of a finite family of m-accretive mappings

Habtu Zegeye, Naseer Shahzad

Research output: Contribution to journalArticle

59 Citations (Scopus)


Suppose K is a closed convex subset of a strictly convex real Banach space E which has a uniformly Gâteaux differentiable norm. Suppose that every nonempty closed convex bounded subset of E has the fixed point property for nonexpansive mappings. A strong convergence theorem is proved for a common zero of a family of m-accretive mappings from K to E. As a consequence, an iterative method is constructed to converge to a common fixed point (assuming existence) of a family of pseudocontractive mappings from K to E under certain mild condition.

Original languageEnglish
Pages (from-to)1161-1169
Number of pages9
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number5
Publication statusPublished - Mar 1 2007


All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this